# SDR SIMA201006109

- Difficulty date: March 2, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 24,584 hours, 24,045 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520551003
- Condition: Dented
- Location: Fuselage
- Part time: 14,420 hours, 13,380 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THAT THE FUSELAGE HAS A DENT BETWEEN FRAMES 19 AND 19A AND STRINGERS 11R AND 12R.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FRAMES 19 AND 19A AND STRINGERS 11R AND 12R IAW EMB SRM 53-21-01 FIG 204.  THE AIRCRAFT WAS RETURNED TO SERVICE.
